MathSciNet Relay Station
MathSciNet bibliographic data
MR2267765 (2007g:34127) 34K11 (34C10 34D05)
Saker, Samir H. Oscillation criteria of third-order nonlinear delay differential equations. Math. Slovaca 56 (2006), no. 4, 433–450.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement